# SDR ASOA2014080611016

- Difficulty date: July 17, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT COCKPIT FLOOR SUPPORT ANGLE TO BE CRACKED AT FS 278.  R & R RT COCK PIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01, SRM TR-53-0057 & DWG CC670-33199.
